2019
Том 71
№ 8

All Issues

Tsar’kov E. F.

Articles: 4
Article (Ukrainian)

Asymptotic behavior of solutions of pulse systems with small parameter and markov switchings. II. Weak convergence of solutions

Sverdan M. L., Tsar’kov E. F., Yasinsky V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 12. - pp. 1708-1720

We consider pulse systems with Markov switchings. We study the problem of the uniform boundedness of solutions of such systems and the stability of the systems with respect to the limit equation.

Article (Ukrainian)

Asymptotic behavior of solutions of pulse systems with small parameter and markov switchings. I. Uniform boundedness of solutions

Sverdan M. L., Tsar’kov E. F., Yasinsky V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 10. - pp. 1375-1385

We consider pulse systems with Markov switchings. We study the problems of uniform boundedness of solutions of these systems and the stability of the systems with respect to the limit equation.

Article (Ukrainian)

On the stability of solutions of linear functional—Differential equations with random perturbations of the parameters

Slyusarchuk V. E., Tsar’kov E. F., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 409—415

Article (Ukrainian)

On the stability of the trivial solution of stochastic linear systems

Tsar’kov E. F., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 705—712